# SDR SWAA060383

- Difficulty date: January 31, 2006
- Submitted: February 2, 2006
- Operation: Air carrier
- Aircraft: N468WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33858
- Aircraft time: 6,184 hours, 3,423 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR2013
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND EEPLS TRACK CRACKED AT FWD END.  REMOVED AND REPLACED EEPLS PER MM.
